Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Deformations of colored $\mathfrak{sl}_{N}$ link homologies via foams

David E V Rose and Paul Wedrich

Geometry & Topology 20 (2016) 3431–3517
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D Bar-Natan, S Morrison, The Karoubi envelope and Lee’s degeneration of Khovanov homology, preprint (2009) arXiv:math/0606542
3 H Becker, Khovanov–Rozansky homology via Cohen–Macaulay approximations and Soergel bimodules, preprint (2011) arXiv:1105.0702
4 N Carqueville, D Murfet, Computing Khovanov–Rozansky homology and defect fusion, Algebr. Geom. Topol. 14 (2014) 489 MR3183384
5 N Carqueville, D Murfet, Adjunctions and defects in Landau–Ginzburg models, Adv. Math. 289 (2016) 480 MR3439694
6 S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053 MR3412353
7 S Cautis, J Kamnitzer, A Licata, Categorical geometric skew Howe duality, Invent. Math. 180 (2010) 111 MR2593278
8 S Cautis, J Kamnitzer, S Morrison, Webs and quantum skew Howe duality, Math. Ann. 360 (2014) 351 MR3263166
9 J Chuang, R Rouquier, Derived equivalences for symmetric groups and 𝔰𝔩2–categorification, Ann. of Math. 167 (2008) 245 MR2373155
10 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
11 T Dyckerhoff, D Murfet, Pushing forward matrix factorizations, Duke Math. J. 162 (2013) 1249 MR3079249
12 B Gornik, Note on Khovanov link cohomology, preprint (2004) arXiv:math/0402266
13 E Gorsky, S Gukov, M Stošić, Quadruply-graded colored homology of knots, preprint (2013) arXiv:1304.3481
14 S Gukov, M Stošić, Homological algebra of knots and BPS states, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18 (2012) 309 MR3084243
15 S Gukov, J Walcher, Matrix factorizations and Kauffman homology, preprint (2005) arXiv:hep-th/0512298
16 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
17 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
18 M Khovanov, A D Lauda, A diagrammatic approach to categorification of quantum groups, I, Represent. Theory 13 (2009) 309 MR2525917
19 M Khovanov, A D Lauda, A categorification of quantum sl(n), Quantum Topol. 1 (2010) 1 MR2628852
20 M Khovanov, A D Lauda, A diagrammatic approach to categorification of quantum groups, II, Trans. Amer. Math. Soc. 363 (2011) 2685 MR2763732
21 M Khovanov, A D Lauda, M Mackaay, M Stošić, Extended graphical calculus for categorified quantum sl(2), 1029, Amer. Math. Soc. (2012) MR2963085
22 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
23 D Krasner, Equivariant sl(n)–link homology, Algebr. Geom. Topol. 10 (2010) 1 MR2580427
24 A D Lauda, A categorification of quantum sl(2), Adv. Math. 225 (2010) 3327 MR2729010
25 A D Lauda, An introduction to diagrammatic algebra and categorified quantum 𝔰𝔩2, Bull. Inst. Math. Acad. Sin. 7 (2012) 165 MR3024893
26 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
27 L Lewark, Rasmussen’s spectral sequences and the 𝔰𝔩N–concordance invariants, Adv. Math. 260 (2014) 59 MR3209349
28 A Lobb, A slice genus lower bound from sl(n) Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
29 A Lobb, A note on Gornik’s perturbation of Khovanov–Rozansky homology, Algebr. Geom. Topol. 12 (2012) 293 MR2916277
30 G Lusztig, Introduction to quantum groups, 110, Birkhäuser (1993) MR1227098
31 I G Macdonald, Symmetric functions and Hall polynomials, Clarendon (1995) MR1354144
32 M Mackaay, The 𝔰𝔩N–web algebras and dual canonical bases, J. Algebra 409 (2014) 54 MR3198835
33 M Mackaay, W Pan, D Tubbenhauer, The 𝔰𝔩3–web algebra, Math. Z. 277 (2014) 401 MR3205780
34 M Mackaay, P Vaz, The universal sl3–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
35 M Mackaay, Y Yonezawa, 𝔰𝔩(N)–web categories, preprint (2013) arXiv:1306.6242
36 H Queffelec, D E V Rose, The 𝔰𝔩n foam 2–category : a combinatorial formulation of Khovanov–Rozansky homology via categorical skew Howe duality, preprint (2014) arXiv:1405.5920
37 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
38 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
39 R Rouquier, 2–Kac–Moody algebras, preprint (2008) arXiv:0812.5023
40 B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebr. Geom. Topol. 7 (2007) 673 MR2308960
41 H Wu, Generic deformations of the colored 𝔰𝔩(N)–homology for links, Algebr. Geom. Topol. 11 (2011) 2037 MR2826932
42 H Wu, Equivariant colored 𝔰𝔩(N)–homology for links, J. Knot Theory Ramifications 21 (2012) MR2885476
43 H Wu, A colored 𝔰𝔩(N) homology for links in S3, Dissertationes Math. (Rozprawy Mat.) 499 (2014) 217 MR3234803
44 Y Yonezawa, Quantum (𝔰𝔩n,V n) link invariant and matrix factorizations, Nagoya Math. J. 204 (2011) 69 MR2863366